Rather a piece of bread with a happy heart than wealth with grief. 

Egyptian Proverb

Schedule for the Country Sourdough Workshop with Aaron on Sunday May 17th 2020

Below will be our schedule for the workshop with times in GMT and US PST.  In some of the breaks Aaron will be talking all things sourdough, fermentation, and baking.  At any point though, especially during the in between times you can pop away for a tea break or a longer break!

Later in the day, at around 6.30pm (10.30am PST) we’ll have a longer break of a couple hours, so during that time we’ll probably all disperse and come back together at 6pm or a little before to regroup for the bake.  

Remember though at any time take a break, this is a super relaxed day of baking, enjoy it!    

 

3pm (7am PST): We meet online, and talk through the schedule of the day.  

3.15pm (7.15 PST):  In a large bowl, we'll mix together 300g (2 Cups) of the starter, with 650g (2.75 Cups) of warm water (28°C or 82°F), 900g (6 Cups) white flour, 100g (3/4 Cups) whole wheat flour, and 22g (1.25T) salt.

4pm (8am PST):  Stretch and fold dough and leave to rise in bowl.

4.30pm (8.30am PST): Stretch and fold dough and leave to rise in bowl.

5pm (9am PST):  Stretch and fold dough and leave to rise in bowl.

5.30pm (9.30am PST):  Stretch and fold dough and leave to rise in bowl.

6pm (10am PST): Stretch and fold and let the dough rest on the counter  

6.30pm (10.30am PST): Put dough into bowls or bannetons (proofing basket), and let one loaf rest for 1.5 hours at a warm temp in the oven with the light on, and the other loaf put in the fridge to slow rise for 12-16 hours.

7.40pm (11.40am PST):  Heat up oven to 250°C or 480°F.  

8pm (12pm PST):  Put dough into oven at 250°C or 480°F.

8:20pm (12.20 PST):  Turn down oven heat to 230°C or 450°F

8:30pm (12.30pm PST):  Take off the pot lid and turn down heat to 220°C or 430°F

8:40pm (12.40pm PST):  Take bread out of oven, and let it rest on a wire rack for about 5 or 10 minutes.  

Next day 6am-9am (same day 6pm PST) bake second loaf in the same way as above

And there we go, two ways to bake sourdough bread.  Enjoy y’all!

Schedule for the Country Sourdough and Meditation Workshop with Aaron and Mimi on May 31st 2020

Below will be our schedule for the workshop with the times in GMT.  In some of the breaks Aaron will be talking all things sourdough, fermentation, and baking, but Mimi will also pop in at points and take us through some simple meditations and qigong practices.  

At any point though, especially during those in between times you can pop away for a tea break!

Later in the day, at around 4pm we’ll have a longer break of a couple hours, so during that time we’ll probably all disperse and come back together at 6pm or a little before to regroup for the bake.  

With all this said, just remember if you’d rather not stay for the chats or meditations, you’re welcome to sign off, and just come back for the practical times listed below.  

One last note, the first mixing happens before we meet, at 12pm.  I will be sending you videos to show you exactly what that means but if you have any questions just let me know. 

 

12pm:  In a large bowl, mix together 300g (approx 2 Cups) of the starter, with 650g (2.75 Cups) of warm water (28°C or 82°F), 900g (approx 6 Cups) white flour, 100g (approx 3/4 Cups) whole wheat flour, and 22g (1.25T) salt.  Mix all together till everything is well combined.  Once it is all well mixed together and there are no dry bits of flour present, continue to mix for another 2-3 minutes, squeezing the dough in in your hands and between your fingers. Really get into the dough here.  Think of your hands moving like an old-style mixer: slowly, steadily, purposefully.  Enjoy this part. 

 

1pm: We meet online, and talk through the schedule of the day.  

1.15pm:  Stretch and fold dough and leave to rise in bowl.

2pm:  Stretch and fold dough and leave to rise in bowl.

2.30pm:  Stretch and fold dough and leave to rise in bowl

3pm:  Stretch and fold dough and leave to rise in bowl.

3.30pm: Let the dough rest on the counter  

4pm: Put dough into bowls or bannetons (proofing basket), and let one loaf rest for 2 hours at room temperature, and the other loaf put in the fridge to slow rise for 12-16 hours.

5.30pm:  Heat up oven to 250°C or 480°F.  

6pm:  Put dough into oven at 25°C or 480°F.

6:20pm:  Turn down oven heat to 230°C or 445°F

6:30pm:  Take off the pot lid and turn down heat to 220°C or 430°F

6:40-6.45pm:  Take bread out of oven, and let it rest on a wire rack for about 5 or 10 minutes.  

Next day 6am-9am bake second loaf in the same way as above

And there we go, two ways to bake sourdough bread.  Enjoy y’all!

Join our mailing list for updates

©2020 by Awake and Bake